MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 10997840
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained an elevated (>99th percentile) atellica im high sensitivity troponin i (tnih) result that was discordant relative to a lower retest result (<99th percentile).The initial elevated result was reported to the physician and questioned.The same sample was tested on a different atellica im analyzer, and the result was lower and considered correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.The customer also performed additional testing on the same sample and analyzer to investigate.Results were the same, where the initial result was elevated, but subsequent replicates were low.All controls were within acceptable ranges at time of testing.Siemens customer service engineer (cse) was on site and did not find any technical issues or anomalies with the analyzer.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained an elevated (>99th percentile) atellica im high sensitivity troponin i (tnih) result that was discordant relative to a lower retest result (<99th percentile).The initial elevated result was reported to the physician and questioned.The same sample was tested on a different atellica im analyzer, and the result was lower and considered correct.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed mdr initial report on 01-aug-2025.Correction: the initial mdr filed on (b)(6) 2025 in section h10 states, "the customer also performed additional testing on the same sample and analyzer to investigate.Results were the same, where the initial result was elevated, but subsequent replicates were low." this is incorrect because all replicates resulted low when the same sample was retested.The statement should read, "the customer also performed additional testing on the same sample and analyzer to investigate.All replicate results were low." additional information: siemens completed investigation for an elevated (>99th percentile) atellica im high sensitivity troponin i (tnih) lot 110 result that was discordant relative to a lower retest result (<99th percentile) when the same sample was tested on a different atellica im analyzer.Subsequent customer retesting results on the same sample and initial analyzer were also low.Reagent problems were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.The atellica im analyzer reagent and sample trace logs were reviewed by siemens.There is no evidence of a hardware issue that is impacting delivery of tnih reagents or delivery of 100ul of sample.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." based on the available information, the cause of the discordant result could not be confirmed but is consistent with an isolated sample integrity issue.The customer is operational, and the reported issue was resolved by routine retest and troubleshooting actions.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key22688817
Report Number1219913-2025-00153
Device Sequence Number8268208
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)90847110(17)260407
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2026
Device Catalogue Number10997840
Device Lot Number90847110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale